# SDR REXA2016090601744

- Difficulty date: September 6, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR SEAT TRACK AT LBL 9 FROM FS 379 TO FS 485 IS CORRODED AND HAS TRACK DAMAGE.  R & R FLOOR TRACK IAW AMM 53-00-49-000-801, CONFIGURATION  A07 & AMM 53-00-49-400-801, CONFIGURATION A07 & SRM 51-40-11-001-001-A01 AND IAW REO 670-53-00-343.
